Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Research Interests for Pankaj K. Agarwal

Research Interests:

Computational and combinatorial geometry, computational biology, robotics, spatial databases, geographic molecular information systems, and data structures.

Keywords:
Adaptation, Biological, Algorithms, Amino Acid Sequence, Approximation algorithms, Base Pair Mismatch, Bayes Theorem, Biodiversity, Chromosome Mapping, Computational Biology, Data Interpretation, Statistical, DNA Transposable Elements, Ecology, Ecosystem, Forecasting, Models, Biological, Models, Chemical, Models, Molecular, Models, Statistical, Models, Theoretical, Navigation, Plant Transpiration, Plants, Protein Conformation, Proteins, Sensitivity and Specificity, Sequence Alignment, Sequence Analysis, DNA, Sequence Analysis, Protein, Software, Species Specificity, Stochastic Processes, Time Factors, Visibility
Recent Publications
  1. Agarwal, PK; Steiger, A, An output-sensitive algorithm for computing the union of cubes and fat boxes in 3D, Leibniz International Proceedings in Informatics, Lipics, vol. 198 (July, 2021), ISBN 9783959771955 [doi[abs]
  2. Agarwal, PK; Hu, X; Sintos, S; Yang, J, Dynamic enumeration of similarity joins, Leibniz International Proceedings in Informatics, Lipics, vol. 198 (July, 2021) [doi[abs]
  3. Agarwal, PK; Kaplan, H; Sharir, M, Union of Hypercubes and 3D Minkowski Sums with Random Sizes, Discrete & Computational Geometry, vol. 65 no. 4 (June, 2021), pp. 1136-1165 [doi[abs]
  4. Gao, J; Sintos, S; Agarwal, PK; Yang, J, Durable top-k instant-stamped temporal records with user-specified scoring functions, Proceedings International Conference on Data Engineering, vol. 2021-April (April, 2021), pp. 720-731 [doi[abs]
  5. Agarwal, PK; Aronov, B; Geft, T; Halperin, D, On two-handed planar assembly partitioning with connectivity constraints, Proceedings of the Annual Acm Siam Symposium on Discrete Algorithms (January, 2021), pp. 1740-1756, ISBN 9781611976465 [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320